Multivariate Geometric Stable Laws

T. J. Kozubowski, S. T. Rachev

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

The paper discusses recent advances in the theory of multivariate geometric stable (GS) distributions. The results presented include characterizations, mixture representations, properties, simulation, and estimation.

Original languageEnglish
Pages (from-to)349-385
Number of pages37
JournalJournal of Computational Analysis and Applications
Volume1
Issue number4
DOIs
StatePublished - 1999

Keywords

  • Estimation
  • Geometric compound
  • Heavy-tail modeling
  • Linnik distribution
  • Mittag-Leffler law
  • Mixture
  • Multivariate Laplace distribution
  • Random summation
  • Simulation
  • Subordination

Fingerprint Dive into the research topics of 'Multivariate Geometric Stable Laws'. Together they form a unique fingerprint.

  • Cite this